Severe cutaneous adverse drug reaction due to fluconazole

Laura J. Umstattd Lester, Julie S. Brantley, Rebecca L. Kelso, Brent Kelly, Mathew S. Petitt, Michael Wilkerson

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

Fluconazole is a rare cause of severe cutaneous adverse drug reactions. A case of a diffuse, exfoliative eruption due to fluconazole is presented. Convincing arguments for a diagnosis of both widespread bullous fixed drug eruption and toxic epidermal necrolysis are made. The clinical presentation, diagnosis, and differentiation of these 2 severe cutaneous acute drug reactions are discussed.

Original languageEnglish (US)
Pages (from-to)1084-1087
Number of pages4
JournalJournal of Drugs in Dermatology
Volume7
Issue number11
StatePublished - Nov 2008

Fingerprint

Fluconazole
Drug-Related Side Effects and Adverse Reactions
Drug Eruptions
Stevens-Johnson Syndrome
Skin
Pharmaceutical Preparations

ASJC Scopus subject areas

  • Dermatology
  • Medicine(all)

Cite this

Umstattd Lester, L. J., Brantley, J. S., Kelso, R. L., Kelly, B., Petitt, M. S., & Wilkerson, M. (2008). Severe cutaneous adverse drug reaction due to fluconazole. Journal of Drugs in Dermatology, 7(11), 1084-1087.

Severe cutaneous adverse drug reaction due to fluconazole. / Umstattd Lester, Laura J.; Brantley, Julie S.; Kelso, Rebecca L.; Kelly, Brent; Petitt, Mathew S.; Wilkerson, Michael.

In: Journal of Drugs in Dermatology, Vol. 7, No. 11, 11.2008, p. 1084-1087.

Research output: Contribution to journalArticle

Umstattd Lester, LJ, Brantley, JS, Kelso, RL, Kelly, B, Petitt, MS & Wilkerson, M 2008, 'Severe cutaneous adverse drug reaction due to fluconazole', Journal of Drugs in Dermatology, vol. 7, no. 11, pp. 1084-1087.
Umstattd Lester LJ, Brantley JS, Kelso RL, Kelly B, Petitt MS, Wilkerson M. Severe cutaneous adverse drug reaction due to fluconazole. Journal of Drugs in Dermatology. 2008 Nov;7(11):1084-1087.
Umstattd Lester, Laura J. ; Brantley, Julie S. ; Kelso, Rebecca L. ; Kelly, Brent ; Petitt, Mathew S. ; Wilkerson, Michael. / Severe cutaneous adverse drug reaction due to fluconazole. In: Journal of Drugs in Dermatology. 2008 ; Vol. 7, No. 11. pp. 1084-1087.
@article{4f5945243671495caa6bb93d2e246a66,
title = "Severe cutaneous adverse drug reaction due to fluconazole",
abstract = "Fluconazole is a rare cause of severe cutaneous adverse drug reactions. A case of a diffuse, exfoliative eruption due to fluconazole is presented. Convincing arguments for a diagnosis of both widespread bullous fixed drug eruption and toxic epidermal necrolysis are made. The clinical presentation, diagnosis, and differentiation of these 2 severe cutaneous acute drug reactions are discussed.",
author = "{Umstattd Lester}, {Laura J.} and Brantley, {Julie S.} and Kelso, {Rebecca L.} and Brent Kelly and Petitt, {Mathew S.} and Michael Wilkerson",
year = "2008",
month = "11",
language = "English (US)",
volume = "7",
pages = "1084--1087",
journal = "Journal of Drugs in Dermatology",
issn = "1545-9616",
publisher = "Journal of Drugs in Dermatology",
number = "11",

}

TY - JOUR

T1 - Severe cutaneous adverse drug reaction due to fluconazole

AU - Umstattd Lester, Laura J.

AU - Brantley, Julie S.

AU - Kelso, Rebecca L.

AU - Kelly, Brent

AU - Petitt, Mathew S.

AU - Wilkerson, Michael

PY - 2008/11

Y1 - 2008/11

N2 - Fluconazole is a rare cause of severe cutaneous adverse drug reactions. A case of a diffuse, exfoliative eruption due to fluconazole is presented. Convincing arguments for a diagnosis of both widespread bullous fixed drug eruption and toxic epidermal necrolysis are made. The clinical presentation, diagnosis, and differentiation of these 2 severe cutaneous acute drug reactions are discussed.

AB - Fluconazole is a rare cause of severe cutaneous adverse drug reactions. A case of a diffuse, exfoliative eruption due to fluconazole is presented. Convincing arguments for a diagnosis of both widespread bullous fixed drug eruption and toxic epidermal necrolysis are made. The clinical presentation, diagnosis, and differentiation of these 2 severe cutaneous acute drug reactions are discussed.

UR - http://www.scopus.com/inward/record.url?scp=58749091637&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=58749091637&partnerID=8YFLogxK

M3 - Article

VL - 7

SP - 1084

EP - 1087

JO - Journal of Drugs in Dermatology

JF - Journal of Drugs in Dermatology

SN - 1545-9616

IS - 11

ER -